# SDR IPXA09156945

- Difficulty date: August 7, 2009
- Submitted: August 7, 2009
- Operation: Air carrier
- Aircraft: N122UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0807
- System (JASC): 2760 · Drag Control System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ATB - WHILE CLIMBING THROUGH 12,000 FEET, THE CREW RECEIVED A SPOILER FAULT MESSAGE ON THE NUMBER 1, 4 AND 7 SPOILERS AND THE NR 1 YAW DAMPER.  RETURNED TO PHL WITHOUT INCIDENT.  REPLACED FAC.  PERFORMED OPERATIONAL TEST PER 27-61-00.  DEFERRAL CLEARED.  PLACARD REMOVED.
